MathSciNet Relay Station
MathSciNet bibliographic data
MR1763653 35J60 (34B15 35B05)
Berestycki, H.; Hamel, F.; Monneau, R. One-dimensional symmetry of bounded entire solutions of some elliptic equations. Duke Math. J. 103 (2000), no. 3, 375–396.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement